Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Chest tightness and pain, difficulty in breathing. Have indigestion. Possible causes?

Hi my name is Katy I am 30 years old for the last several months I feel tightness and pain in my chest and gasping to get a breath, and I constantly think about it and feel like I can not breath a lot and I ve noticed here recently I have a lot of indigestion along with the other symtoms, I do not have insurance so it is hard financially for me to go to the doctor, could you give me some insight on what it may be. Thanks Katy
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Direct clinical examination is necessary to find out the cause of chest pain.
Avoid stressful works and anxiety.
Take rest for a period of 5-6 days.
Take fluids and water.
Include fibrous food and vitamin-c rich fruits into your diet.
Vitamin supplements has to be administered.
Hope this helps.
Answered: Wed, 29 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor